EconPapers    
Economics at your fingertips  
 

Functional Equations in Mathematical Analysis

Edited by Themistocles M. Rassias () and Janusz Brzdek

in Springer Optimization and Its Applications from Springer, currently edited by Pardalos, Panos, Thai, My T. and Du, Ding-Zhu

Date: 2012
ISBN: 978-1-4614-0055-4
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Chapters in this book:

Erratum
Wanxiong Zhang and Zhihua Wang
Stability Properties of Some Functional Equations
Roman Badora
Note on Superstability of Mikusiński’s Functional Equation
Bogdan Batko
A General Fixed Point Method for the Stability of Cauchy Functional Equation
Liviu Cădariu and Viorel Radu
Orthogonality Preserving Property and its Ulam Stability
Jacek Chmieliński
On the Hyers–Ulam Stability of Functional Equations with Respect to Bounded Distributions
Jae-Young Chung
Stability of Multi-Jensen Mappings in Non-Archimedean Normed Spaces
Krzysztof Ciepliński
On Stability of the Equation of Homogeneous Functions on Topological Spaces
Stefan Czerwik
Hyers–Ulam Stability of the Quadratic Functional Equation
Elhoucien Elqorachi, Youssef Manar and Themistocles M. Rassias
Intuitionistic Fuzzy Approximately Additive Mappings
M. Eshaghi-Gordji, H. Khodaei, H. Baghani and M. Ramezani
Generalized Hyers–Ulam Stability for General Quadratic Functional Equation in Quasi-Banach Spaces
Jinmei Gao
Ulam Stability Problem for Frames
Laura Găvruţa and Paşc Găvruţa
Generalized Hyers–Ulam Stability of a Quadratic Functional Equation
Kil-Woung Jun, Hark-Mahn Kim and Jiae Son
On the Hyers–Ulam–Rassias Stability of the Bi-Pexider Functional Equation
Kil-Woung Jun and Yang-Hi Lee
Approximately Midconvex Functions
Krzysztof Misztal, Jacek Tabor and Józef Tabor
The Hyers–Ulam and Ger Type Stabilities of the First Order Linear Differential Equations
Takeshi Miura and Go Hirasawa
On the Butler–Rassias Functional Equation and its Generalized Hyers–Ulam Stability
Takeshi Miura, Go Hirasawa and Takahiro Hayata
A Note on the Stability of an Integral Equation
Takeshi Miura, Go Hirasawa, Sin-Ei Takahasi and Takahiro Hayata
On the Stability of Polynomial Equations
Abbas Najati and Themistocles M. Rassias
Isomorphisms and Derivations in Proper JCQ*-Triples
Choonkil Park and Madjid Eshaghi-Gordji
Fuzzy Stability of an Additive-Quartic Functional Equation: A Fixed Point Approach
Choonkil Park and Themistocles M. Rassias
Selections of Set-Valued Maps Satisfying Functional Inclusions on Square-Symmetric Grupoids
Dorian Popa
On Stability of Isometries in Banach Spaces
Vladimir Yu. Protasov
Ulam Stability of the Operatorial Equations
Ioan A. Rus
Stability of the Pexiderized Cauchy Functional Equation in Non-Archimedean Spaces
G. Zamani Eskandani and Paşc Găvruţa
Stability of the Quadratic–Cubic Functional Equation in Quasi–Banach Spaces
Wanxiong Zhang and Zhihua Wang
μ-Trigonometric Functional Equations and Hyers–Ulam Stability Problem in Hypergroups
D. Zeglami, S. Kabbaj, A. Charifi and A. Roukbi
On Multivariate Ostrowski Type Inequalities
Chang-Jian Zhao and Wing-Sum Cheung
Ternary Semigroups and Ternary Algebras
Antoni Chronowski
Popoviciu Type Functional Equations on Groups
Małgorzata Chudziak
Norm and Numerical Radius Inequalities for Two Linear Operators in Hilbert Spaces: A Survey of Recent Results
Sever S. Dragomir
Cauchy’s Functional Equation and Nowhere Continuous /Everywhere Dense Costas Bijections in Euclidean Spaces
Konstantinos Drakakis
On Solutions of Some Generalizations of the Goła̧b–Schinzel Equation
Eliza Jabłońska
One-parameter Groups of Formal Power Series of One Indeterminate
Wojciech Jabłoński
On Some Problems Concerning a Sum Type Operator
Hans-Heinrich Kairies
Priors on the Space of Unimodal Probability Measures
George Kouvaras and George Kokolakis
Generalized Weighted Arithmetic Means
Janusz Matkowski
On Means Which are Quasi-Arithmetic and of the Beckenbach–Gini Type
Janusz Matkowski
Scalar Riemann–Hilbert Problem for Multiply Connected Domains
Vladimir V. Mityushev
Hodge Theory for Riemannian Solenoids
Vicente Muñoz and Ricardo Pérez Marco
On Solutions of a Generalization of the Goła̧b–Schinzel Functional Equation
Anna Mureńko
On a Functional Equation Containing an Indexed Family of Unknown Mappings
Prem Nath and Dhiraj Kumar Singh
Two-Step Iterative Method for Nonconvex Bifunction Variational Inequalities
Muhammad Aslam Noor, Khlaida Inayat Noor and Eisa Al-Said
On a Sincov Type Functional Equation
Prasanna K. Sahoo
Invariance in Some Families of Means
Gheorghe Toader, Iulia Costin and Silvia Toader
On a Hilbert-Type Integral Inequality
Bicheng Yang
An Extension of Hardy–Hilbert’s Inequality
Bicheng Yang
A Relation to Hilbert’s Integral Inequality and a Basic Hilbert-Type Inequality
Bicheng Yang and Themistocles M. Rassias

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spopap:978-1-4614-0055-4

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4

Access Statistics for this book

More books in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spopap:978-1-4614-0055-4